# SDR FDEA201203080816

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER SKIN APPROX 3 INCHES FROM LT EDGE& 1.5" FWD OF AFT EDGE IS DENTED.   DENT MEASURES APPROX 1.5" L X 1.5" W X 0.090" D.  REPAIRED DENT ON RT AILERON LOWER SKIN APPROX 3" FROM LT EDGE & 1.5" FWD OF AFT EDGE USING METAL DOUBLER IAW SRM 57-61-11 PAR 4G (1)(A) & SRM 51-77-12, PAR 4C.
